# SDR USAA990579

- Difficulty date: June 21, 1999
- Submitted: April 13, 2000
- Operation: Air carrier
- Aircraft: N337US
- Make and model: Boeing 737301
- Aircraft serial: 23235
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 993.5
- Part time: 38,169 hours
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING Q-1 CHECK VISUAL INSPECTION, FOUND A 6 INCH AREA OF CORROSION ON INBOARD J CHANNEL BS 993.5 FRAME AT WL 208.1, CORROSION LEVEL 2.  INSTALLED DOUBLER PER SRM 51-70-11.  (M)
